Seizures Due To Falling?

Illustration of Seizures Due To Falling?
Illustration: Seizures Due To Falling? ssl.adam.com

Morning, I want to ask, 3 years ago my son had fallen from the motorbike, and after 2 weeks from that incident he often had seizures, 1 day it could be 2 to 3 times even often but not for long ,, at first it was only the left hand but over time, the whole body was stiff, I didn’t have any more seizures for 1 month or so because the body aches had sunk, I had recovered now, I was 5 years old, the seizures almost every night, even if it took a while to pee ,,, and His eyes and mouth tilted as if his breath was choked up, what should I do, before and after I said kn trumaksh,

1 Answer:

Hello, thank you for the question for HealthReplies.com

The condition of recurring seizures like that of your child is known as epilepsy. Epilepsy can occur due to various causes, here are some of them:

Heredity Genetic abnormalities in children Trauma or head injury Injury to the brain at birth (e.g. baby doesn't breathe for long at birth) Certain infections during pregnancy Nutritional deficiencies during pregnancy Developmental disorders such as autism Falling from your child's motorbike at age 3 could be the cause epilepsy at this time. Recurrent seizures, especially if the seizures are prolonged, can be dangerous if left untreated. You should immediately take your child to the Pediatrician for further evaluation and treatment. In such cases, the doctor will usually order tests such as a CT scan or MRI, EEG (electroencephalogram), blood tests, etc., to find the cause of your child's epilepsy. Your child will also be given medicines to prevent recurrence of seizures. Medicines for epilepsy will be given for a very long time (can be years). However, these drugs are very important to prevent seizures from recurring in children. Therefore it is very important for you to make sure your child gets and takes the medicine regularly and does not drop out. When your child is already on medication, do not increase or decrease the dosage of your child's medication, let alone stop the medication without your child's doctor knowing. Control regularly to the pediatrician, because antiepileptic drugs should always be adjusted according to the child's weight.

Here is an article you can read about epilepsy

So much information from me, hopefully it will be enough to answer

dr. irna cecilia

: by

Related Question

Headache To The Neck And Both Eyebrows?

Headache To The Neck And Both Eyebrows?

(1 year ago)

At noon the doctor has been in the back of my head for a few days and upwards and the second part of my eyebrows hurt until I can not sleep and can only sleep when I take headache ...

Do Sufferers Of Lung Disease Experience Bone Joint Pain?

Do Sufferers Of Lung Disease Experience Bone Joint Pain?

(1 year ago)

Hello. My father has wet lung disease. And has received a doctor’s treatment. He said in his lungs there is fluid but has thickened so it can not be sedit can only be destroy...

The Effect Of Eating Fruit After Taking Medicine?

The Effect Of Eating Fruit After Taking Medicine?

(12 months ago)

Night..want to ask, what fruits are allowed to be eaten after taking the medicine?...

Leave a Reply

Your email address will not be published. Required fields are marked *